MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER
Model Number 6260
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer called ascensia customer service to seek assistance the contour next link 2.4 meter.During troubleshooting, it was found that her blood glucose readings were not being stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
 
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour next link 2.4 meter with serial#: (b)(6), and no manufacturing anomalies were found.

Brand Name
CONTOUR NEXT LINK 2.4
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION #: 3004167884)
110 oaza-inoshiri-aza-nishiuen
wakimachi
mima tokusima, 779-3 603
JA   779-3603
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key20017858
Report Number1810909-2024-00135
Device Sequence Number18329945
Product Code NBW
UDI-Device Identifier00301936260019
UDI-Public00301936260019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale